# SDR SCNA00127

- Difficulty date: December 2, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Aircraft time: 51,900 hours, 24,021 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Jackscrew
- Part number: 652661457
- Part serial: 142294
- Condition: Broken
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT FROM MSP THE INBOARD FLAPS WOULD NOT RETRACT PAST THE TWO DEGREE POSITION.  THE FLIGHT CREW RETURNED TO MSP.  THE LEFT INBOARD JACKSCREW END TIP WAS FOUND BROKEN OFF, ALSO FORWARD ELEPHANT EAR BEARING DAMAGE WAS FOUND.  REMOVED AND REPLACED JACKSCREW ASSEMBLY AND ELEPHANT EAR BEARING.
